# SDR UALA2013011400215

- Difficulty date: January 11, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOWNLOCK SENSORS SYSTEM ONE HAVE TWO WIRE HARNESSES THAT ARE FOLDED SHARP PINCH ABOVE CONNECTORS, WITH LESS THAN THE MINIMUM RADIUS.  INSTALLED NEW WIRE HARNESS IAWAMM 32-67-02 AND SWP 20-10-12.  OPS CHECKED RIGHT MLG DOWNLOCK AMM 32-61-02, CHECKED NORMAL.
